# SDR UIEA2011110600637

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 65B0815039
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIB SUPPORT CHANNEL WAS FOUND DAMAGED AS A RESULT OF THE LT INBD T/E FLAP INCIDENT ON 412.  THE DAMAGES WHICH ARE APROX 2" LONG X 0.5" DEEP AND 2.5" LONG X 0.3" DEEP ARE LOCATED ON THE OTBD AND INBD FLANGES OF THE CHANNEL. (SINCE A REPLACEMENT PART COULD NOT BE LOCATED IN TIME AND SINCE NO APPROVED DATA EXISTS TO REPAIR EXTRUDED PARTS USED AS STIFFENER ON WINGS, DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR BY BLENDING OUT THE DAMAGES AND OBTAINING DER APPROVAL. HFEC INSP CONFIRMED CRACK FREE CONDITION.  THE FINAL BLENDOUT DIMENSIONS ARE 3.5 IN. LONG X 0.6" DEEP AND 3.6" X 0.45" DEEP. AS SHOWN IN FIG 1.)
